Alert archive / South Dakota / River Flood Warnings in 2010

River Flood Warning 50, NWS Sioux Falls, SD

June 11, 2010Clay County, Turner County, South Dakota

NWS Sioux Falls, SD issued this river flood warning at Jun 11, 2010, 9:31 AM CDT for Clay County, Turner County, South Dakota. It took effect at Jun 12, 2010, 9:24 AM CDT. It was in force for 21 days.

The area

The counties it named.

The facts

Issued
Jun 11, 2010, 9:31 AM CDT (14:31 UTC)
In effect from
Jun 12, 2010, 9:24 AM CDT
Expired
Jul 3, 2010, 7:00 AM CDT
In force
21 days
Issued by
NWS Sioux Falls, SD
Flood severity
Moderate

Counties Clay County, SD, Turner County, SD

The radar

The Sioux Falls radar (KFSD), 59 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermillion River near Wakonda (WKAS2).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 11, 7:00 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 11, 7:00 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 AM CDT FRI JUN 11 2010

.UPDATE...
RAIN HAS PUSHED EAST OF I-29 CORRIDOR AND SHOULD EXIT EASTERN PARTS
OF THE CWA BY 15Z. CANCELLED REMAINDER OF THE SEVERE THUNDERSTORM
WATCH...AS WELL AS WESTERN PORTIONS OF THE FLASH FLOOD WATCH EARLY.
SOME ADJUSTMENTS TO TIMING OF FLASH FLOOD WATCH EAST OF A YANKTON TO
SIOUX FALLS LINE TO COVER POTENTIAL FOR LOCALLY HEAVY RAIN IN SERN
PARTS OF THE CWA THROUGH THIS EVENING. UPDATED GRIDS AND ZFP HAVE
BEEN SENT.

&&

.DISCUSSION...
WELL DEFINED BOW ECHO PRODUCING REPORTS OF 65-75 MPH WINDS SHOULD BE
EXITING EASTERN PARTS OF THE AREA IN THE NEXT HOUR OR SO. BROAD AREA
OF MORE STRATIFORM RAIN WITH SOME EMBEDDED THUNDER EXTENDING OVER
THE REMAINDER OF THE CWA AS OF 09Z...WITH BACK EDGE LIFTING
NORTHEAST THROUGH EASTERN NEBRASKA AS WEAK WAVE MOVES THROUGH
SOUTHWEST FLOW ALOFT. EXPECT MUCH OF THIS ACTIVITY TO EXIT TO THE
EAST BY MID-LATE MORNING...AND TOUGH TO TELL WHERE LINGERING OUTFLOW
BOUNDARIES WILL SET UP FOR THE AFTERNOON...BUT BEST CONSENSUS FROM
MODELS PLACE THE MAIN BOUNDARY NEAR A KYKN-KFSD-KMML LINE BY LATE
AFTERNOON...PUSHING SOUTHEAST INTO NORTHWEST IOWA DURING THE EARLY
EVENING. ABILITY FOR CONVECTION TO REFIRE THIS AFTERNOON WILL DEPEND
TO SOME DEGREE ON EXTENT OF CLEARING/HEATING OUT ALONG AND AHEAD OF
THE BOUNDARY...THOUGH AIRMASS EXPECTED TO BE QUITE JUICY WITH LOWER
70S DEW POINTS LIKELY INTO NORTHWEST IOWA THIS AFTERNOON. HAVE
PUSHED BACK TIMING OF REDEVELOPMENT TO LATE AFTERNOON TO ALLOW A
LITTLE MORE TIME FOR HEATING/DESTABILIZATION...WITH GREATER CHANCE
OVER NORTHWEST IOWA THIS EVENING AS ANOTHER WEAK WAVE LIFTS
NORTHEAST ACROSS THE BOUNDARY. HAVE CONTINUED FLASH FLOOD WATCHES
FOR NOW...BUT WILL LIKELY BE ABLE TO CANCEL SOUTH DAKOTA COUNTIES A
FEW HOURS EARLY AS RAIN BEGINS TO LIFT OUT OF THE AREA PRIOR TO 12Z.
WILL CONTINUE FLASH FLOOD WATCH FOR NWRN IA/SWRN MN TO COVER
POSSIBLE REDEVELOPMENT IN THE AFTERNOON...AS DEEP MOISTURE WILL
AGAIN BRING POTENTIAL FOR LOCALLY HEAVY RAINFALL.

LITTLE CHANGE TO REMAINDER OF THE FORECAST SATURDAY THROUGH TUESDAY.
PERIODIC RAIN CHANCES AS WEAK WAVES MOVE OUT OF THE MAIN TROUGH THRU
SATURDAY NIGHT...FOLLOWED BY SOME UPPER RIDGING WHICH SHOULD KEEP
THE LATTER HALF OF THE WEEKEND DRY MOST AREAS. MAIN TROUGH EXPECTED
TO LIFT NORTHEAST INTO THE NORTHERN PLAINS EARLY NEXT WEEK...AND
WILL STICK WITH HIGH CHANCE POPS FOR NOW LATE SUNDAY NIGHT THROUGH
MONDAY NIGHT.

&&

.AVIATION...
MVFR-LOCALLY IFR CIGS WITH BROAD AREA OF RAIN/TSRA EXPECTED TO
GRADUALLY LIFT INTO VFR RANGE AS UPPER WAVE LIFTS NORTHEAST AND
PUSHES RAIN EAST OF THE AREA BY 15Z. POTENTIAL FOR ADDITIONAL TSRA
ALONG/EAST OF A KYKN-KFSD-KMML LINE DEVELOPING MID-LATE AFTERNOON AS
ANOTHER UPPER WAVE LIFTS NORTHEAST ALONG LINGERING LOW LEVEL FRONT
ACROSS THE AREA. PERIODS OF MVFR-LOCALLY IFR CIGS/VSBYS WILL AGAIN
BE POSSIBLE WITH ANY TSRA LATE THIS AFTERNOON/TONIGHT...WITH
GREATEST CHANCE SOUTH OF I-90.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR
     IAZ001>003-012>014-020>022-031-032.

MN...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR MNZ089-090-098.

NE...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR NEZ013-014.

SD...FLASH FLOOD WATCH THROUGH MIDNIGHT FOR SDZ062-066-067-069>071.

&&

 JH
Hazardous weather outlook, Jun 11, 5:51 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
551 AM CDT FRI JUN 11 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
551 AM CDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS WILL EXIT THE AREA BY MID MORNING...WITH
REDEVELOPMENT OF THUNDERSTORMS POSSIBLE ALONG AND EAST OF A LINE
FROM YANKTON...TO SIOUX FALLS AND MARSHALL MINNESOTA DURING THE
LATE AFTERNOON AND EVENING. THE LATE AFTERNOON AND EVENING STORMS
WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH HAIL TO THE SIZE
OF HALF DOLLARS AND DAMAGING WINDS THE PRIMARY THREATS.

FLOODING...
ANY THUNDERSTORMS THAT REDEVELOP THIS AFTERNOON AND EVENING COULD
AGAIN PRODUCE VERY HEAVY RAINFALL...WITH RATES OF 1 TO 2 INCHES
POSSIBLE. WITH RECENT HEAVY RAINFALL...AREAS ALONG AND SOUTH OF
INTERSTATE 90...AND EAST OF A LINE FROM YANKTON TO SIOUX
FALLS...WILL BE SUSCEPTIBLE TO FURTHER FLASH FLOODING SHOULD
HEAVY RAINS OCCUR THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA SATURDAY AND SATURDAY NIGHT. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM...ALONG AND EAST
OF A LINE FROM YANKTON...TO SIOUX FALLS TO MARSHALL MINNESOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 11, 5:33 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
533 AM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     WHITE LAKE              43.73N 98.71W
06/11/2010  E70.00 MPH       AURORA             SD   AMATEUR RADIO

            GARAGE BLOWN DOWN BY WIND GUST IN EXCESS OF 70 MPH.

0200 AM     TSTM WND GST     SALEM                   43.72N 97.39W
06/11/2010  E65.00 MPH       MCCOOK             SD   CO-OP OBSERVER

            STRONG WINDS LASTED ABOUT 25 MINUTES. ALSO MEASURED OVER
            1.5 INCHES RAINFALL AS LINE OF STORMS MOVED THROUGH.

0200 AM     TSTM WND GST     YANKTON                 42.89N 97.39W
06/11/2010  M67.00 MPH       YANKTON            SD   AWOS

0205 AM     TSTM WND DMG     MISSION HILL            42.92N 97.28W
06/11/2010                   YANKTON            SD   EMERGENCY MNGR

            POWER POLES BLOWN OVER, LARGE TREES DOWN, AND GRAIN BINS
            DESTROYED.

0220 AM     TSTM WND DMG     VERMILLION              42.78N 96.93W
06/11/2010                   CLAY               SD   EMERGENCY MNGR

            LARGE BRANCHES DOWN AND A U.P.S. TRUCK BLOWN OVER BY WIND
            GUSTS.

0240 AM     TSTM WND DMG     JACKSON                 42.45N 96.57W
06/11/2010                   DAKOTA             NE   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN AND DAMAGED HOUSE.

0242 AM     TSTM WND GST     SIOUX FALLS             43.54N 96.73W
06/11/2010  M74.00 MPH       MINNEHAHA          SD   EMERGENCY MNGR

            MEASURED WITH HANDHELD DEVICE

0245 AM     TSTM WND GST     5 W SIOUX FALLS         43.54N 96.83W
06/11/2010  E76.00 MPH       MINNEHAHA          SD   EMERGENCY MNGR

            WOOD AND SIDING BLOWN OFF A NEW HOUSE IN THE STONEY CREEK
            AND ELLIS ROAD AREA. ALSO A SECTION OF PRIVACY FENCE
            BLOWN OVER.

0247 AM     FLASH FLOOD      SALEM                   43.72N 97.39W
06/11/2010                   MCCOOK             SD   PUBLIC

            STREET FLOODING AND WATER ABOVE THE SIDEWALK.

0250 AM     FLASH FLOOD      VERMILLION              42.78N 96.93W
06/11/2010                   CLAY               SD   EMERGENCY MNGR

            STREETS FLOODED IN THE CITY OF VERMILLION.

0251 AM     FLASH FLOOD      3 N BERESFORD           43.12N 96.78W
06/11/2010                   LINCOLN            SD   LAW ENFORCEMENT

            FLASH FLOODING OBSERVED.

0251 AM     TSTM WND GST     BERESFORD               43.08N 96.78W
06/11/2010  E70.00 MPH       UNION              SD   LAW ENFORCEMENT

            WIND GUSTS BLEW OVER POWER LINES AND TOOK DOWN 6 INCH
            DIAMETER TREE BRANCHES.

0251 AM     TSTM WND GST     2 NW SIOUX FALLS        43.56N 96.76W
06/11/2010  E75.00 MPH       MINNEHAHA          SD   EMERGENCY MNGR

            LARGE TREE GREATER THAN 2 FEET IN DIAMETER BLOWN DOWN AND
            BLOCKING ROADWAY AT 1105 NORTH HOLLY AVENUE.

0252 AM     TSTM WND GST     2 ENE SIOUX FALLS       43.55N 96.70W
06/11/2010  E75.00 MPH       MINNEHAHA          SD   EMERGENCY MNGR

            THREE GARAGES BLOWN OFF OF HOMES IN THE AREA OF 7804 WEST
            ELI COURT.

0255 AM     FLASH FLOOD      4 SW SIOUX FALLS        43.51N 96.80W
06/11/2010                   MINNEHAHA          SD   EMERGENCY MNGR

            41ST STREET AND CAMBRIDGE AVENUE UNDER 2 OR MORE FEET OR
            WATER.

0256 AM     FLASH FLOOD      3 SE SIOUX FALLS        43.51N 96.69W
06/11/2010                   MINNEHAHA          SD   PUBLIC

            SIX INCHES TO A FOOT OF WATER IN THE STREET AT THE
            INTERSECTION OF 41ST STREET AND SOUTHEASTERN AVENUE.

0304 AM     TSTM WND GST     SALIX                   42.31N 96.29W
06/11/2010  E70.00 MPH       WOODBURY           IA   PUBLIC

            SHINGLES BLOWN OFF A ROOF AND LARGE TREE BRANCHES DOWN.

0307 AM     TSTM WND GST     6 WSW SIOUX FALLS       43.51N 96.83W
06/11/2010  E75.00 MPH       MINNEHAHA          SD   EMERGENCY MNGR

            LIGHT POLES KNOCKED OVER FROM WIND AT 48TH STREET AND
            ELLIS ROAD.

0320 AM     FLASH FLOOD      MADISON                 44.01N 97.11W
06/11/2010                   LAKE               SD   EMERGENCY MNGR

            TWO FEET OF WATER ON LOTS OF ROADS AND SOME WATER IN
            BASEMENTS.

0405 AM     TSTM WND GST     3 SW GALVA              42.47N 95.45W
06/11/2010  E70.00 MPH       IDA                IA   TRAINED SPOTTER

            LARGE TREES DOWN BETWEEN GALVA AND HOLSTEIN.

&&

TRM
Local storm report, Jun 11, 5:46 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
546 AM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      3 S MITCHELL            43.69N 98.03W
06/11/2010                   DAVISON            SD   TRAINED SPOTTER

            3.00 INCHES OF RAIN IN SPOTTERS RAIN GAUGE. ENEMY CREEK
            IS OUT OF ITS BANKS AND OVER ROADS.

&&

TRM
Local storm report, Jun 11, 8:00 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
800 AM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     WHITE LAKE              43.73N 98.71W
06/11/2010                   AURORA             SD   PUBLIC

            ROOF AND GARAGE OFF HOUSE...TREES BLOWN OVER AND CAR
            WINDOWS BLOWN OUT

&&

LAFLIN
Local storm report, Jun 11, 8:19 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
819 AM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     PIERSON                 42.54N 95.87W
06/11/2010                   WOODBURY           IA   PUBLIC

            BUILDING DOWNTOWN HAS ROOF BLOWN OFF

&&

LAFLIN
Local storm report, Jun 11, 8:33 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
833 AM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     HUDSON                  43.13N 96.46W
06/11/2010                   LINCOLN            SD   PUBLIC

            ROOF OFF SHED AND TREES AND POWER LINES DOWN AT CATTLE
            RANCH

&&

LAFLIN
Local storm report, Jun 11, 9:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
920 AM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     TSTM WND DMG     4 E ORLAND              43.89N 97.10W
06/11/2010                   LAKE               SD   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN.

0240 AM     TSTM WND DMG     2 NE HUBBARD            42.41N 96.56W
06/11/2010                   DAKOTA             NE   CO-OP OBSERVER

            DEBRIS ON ROADWAY RESULTING IN CLOSING OF HIGHWAY 35
            NORTHEAST OF HUBBARD.

0249 AM     TSTM WND DMG     5 SSE SIOUX CITY        42.43N 96.37W
06/11/2010                   WOODBURY           IA   AMATEUR RADIO

            TRACTOR TRAILER TIPPED ONTO AN AMMONIA TRUCK AT TRUCK
            STOP.

&&

JCHAPMAN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:56 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Douglas, Sanborn49 min
Jun 11, 12:19 AM CDTSevere Thunderstorm WarningFSDAurora, Davison, Douglas, Hanson, Hutchinson, Sanborn41 min
Jun 11, 12:26 AM CDTFlash Flood WarningFSDAurora, Jerauld, Sanborn3 hr
Jun 11, 12:49 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Hutchinson, McCook, Turner41 min
Jun 11, 1:20 AM CDTSevere Thunderstorm WarningFSDHanson, Hutchinson, McCook, Turner, Yankton40 min
Jun 11, 1:23 AM CDTFlash Flood WarningFSDDavison, Hanson, McCook, Miner, Sanborn3 hr
Jun 11, 1:31 AM CDTSevere Thunderstorm WarningFSDHanson, Lake, McCook, Miner44 min
Jun 11, 1:50 AM CDTSevere Thunderstorm WarningFSDBon Homme, Clay, Yankton40 min
Jun 11, 1:51 AM CDTSevere Thunderstorm WarningFSDHutchinson, Lincoln, McCook, Minnehaha, Turner, Yankton39 min
Jun 11, 1:58 AM CDTSevere Thunderstorm WarningFSDLake, McCook, Miner, Minnehaha, Moody47 min
Jun 11, 2:15 AM CDTSevere Thunderstorm WarningFSDClay, Union30 min
Jun 11, 2:24 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner51 min
Jun 11, 2:31 AM CDTSevere Thunderstorm WarningFSDLake, Moody29 min
Jun 11, 2:36 AM CDTSevere Thunderstorm WarningFSDUnion39 min
Jun 11, 2:39 AM CDTFlash Flood WarningFSDBon Homme, Clay, Hutchinson, Lincoln, Turner, Yankton3 hr
Jun 11, 2:43 AM CDTFlash Flood WarningFSDLincoln, Minnehaha, Turner3 hr
Jun 11, 2:55 AM CDTSevere Thunderstorm WarningFSDBrookings, Lake, Minnehaha, Moody50 min
Jun 11, 2:58 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha47 min
Jun 11, 3:17 AM CDTFlash Flood WarningFSDUnion3 hr
Jun 11, 3:32 AM CDTFlash Flood WarningFSDBrookings, Lake, Moody3 hr
Jun 11, 3:39 AM CDTSevere Thunderstorm WarningFSDBrookings, Lake, Moody51 min
Jun 11, 5:56 AM CDTAreal Flood WarningFSDAurora, Bon Homme, Charles Mix, Davison, Douglas, Hanson and 5 more12 hr
Jun 11, 9:31 AM CDTRiver Flood WarningFSDMcCook, Turner6 days
Jun 11, 9:31 AM CDTRiver Flood WarningFSDLincoln, Turner22 days
Jun 11, 9:31 AM CDTRiver Flood WarningFSDDavison18 days
Jun 11, 10:03 AM CDTRiver Flood WarningFSDBrookings, Moody14 days
Jun 11, 10:03 AM CDTRiver Flood WarningFSDLincoln, Union21 days
Jun 11, 10:03 AM CDTRiver Flood WarningFSDUnion23 days
Jun 11, 3:31 PM CDTFlash Flood WatchFSDAurora, Bon Homme, Brule, Charles Mix, Clay, Davison and 12 more18 hr
Jun 11, 3:14 AM CDTSevere Thunderstorm WarningFSDCherokee, Ida, Plymouth, Sioux, Woodbury46 min
Jun 11, 3:30 AM CDTSevere Thunderstorm WarningFSDClay, Dickinson, Lyon, O'Brien, Osceola, Sioux45 min
Jun 11, 3:56 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, Ida, O'Brien49 min
Jun 11, 3:57 AM CDTSevere Thunderstorm WarningFSDDickinson48 min
Jun 11, 4:36 AM CDTFlash Flood WarningFSDClay, Dickinson3 hr
Jun 11, 10:03 AM CDTRiver Flood WarningFSDClay, Dickinson3 days
Jun 11, 10:03 AM CDTRiver Flood WarningFSDBuena Vista8 days
Jun 11, 10:29 AM CDTRiver Flood WarningFSDClay, O'Brien23 hr

Nearby

River Flood Warnings in South Dakota, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.